Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Having terrible nausea. Taking klonopin, lyrica, prednisone and coreg. Is it due to drug interaction?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5614 Questions
I have been having terrible nausea for about 4 hours a day for about 3 weeks. I am beginning to think this is a drug interaction, although I am not taking anything new. I take klonopin, lyrica, prednisone, hydrocodone and coreg.
Posted Wed, 6 Nov 2013 in Medicines and Side Effects
Answered by Dr. Ivan R. Rommstein 43 minutes later
Brief Answer:
Hi and welcome to XXXXXXX

Detailed Answer:
Thanks for the query.
It doesnt matter if you take anything new or not. Interactions can occur at any time. These medicines are potent and have certain risk of side effects especially prednisone, lyrica and hydrocodone. Some serious interactions are not reported but hydrocodone is known to affect gastrointestinal system,lyrica as well and both can cause nausea. It can be used together but only if there is clear indication for it. Try to reduce dosage of both and see is there improvement. Prednisone should also be used as less as possible and in smaller doses so consult your doctor about it.
Also,it may not be caused by medicines,it can be sign of gastroenterologic disease especially if associated with diarrheas, pain in abdomen,loss of apetite, stool changes or weight loss. Gastroenteritis that you have can also be the cause. So if nausea persists you should consider changing your drug therapy and take some antiemetics.
Wish you good health. Feel free to ask.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor